# SDR HNAA000071

- Difficulty date: September 22, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 17,588 hours, 19,196 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970010477
- Condition: Cracked
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR SELECTED UP, DURING RETRACTION NR 2 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED WITH ASSOCIATED LOSS OF QUANTITY.  FOUND FLAIR CRACKED ON HYDRAULIC LINE.  REPLACED HYDRAULIC LINE.  QUANTITY WAS AT ZERO FOR LESS THAN FIVE MIN.
